# SDR QXEA2017071700472

- Difficulty date: July 17, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 38,294 hours, 40,196 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NYLON ROPE EXPOSED ON THE INSIDE OF THE TYPE III EMERGENCY EXIT.AIRCRAFT REMOVED FROM SERVICE. REPOSITIONED THE ROPE. CHECKS GOOD. RETURNED TO SERVICE. NO PARTS REPLACED.
